# SDR CALA2021021700183

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21021075
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 AFT CGO - STA 1219 BILGE AREA S36R - S38R SHEAR TIE FOUND CORRODED AS MARKED REF NR LP 9131157 AFT CARGO STA 1219 S36R-S38R 2EA SHEAR TIE REPLACED AS PER SRM 5 1-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02
